# SDR IPXA2016031000597

- Difficulty date: February 5, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA3065505
- Condition: Corroded
- Location: Bs 791-824
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LONGERON 48L CORRODED AT BS 807 REPAIRED CORROSION BETWEEN BS 791-24 IAW EA 011-5310-01-A6107, REV IR AND EO MD11-5310-59968-A.
